An Allard-type boundary regularity theorem for $2d$ minimizing currents at smooth curves with arbitrary multiplicity.. 2021.
Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan. To appear in Journal de Mathe'matiques Pures et Applique'es.. 0.
The Nash-Kuiper Theorem and the Onsager conjecture. ICCM Not.. 8(1):17-26.. 2020.
Positive solutions of transport equations and classical nonuniqueness of characteristic curves. Arch. Ration. Mech. Anal. . 240(2):1055-1090.. 2021.
The regularity theory for the area functional (in geometric measure theory). International Congress of Mathematicians.. 2022.
Smoothing does not give a selection principle for transport equations with bounded autonomous fields. To appear in Annales Math'ematiques du Que'bec.. 0.